# SDR IPXA2024010191370

- Difficulty date: October 9, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N623UP
- Make and model: Boeing 747-8F
- Aircraft serial: 65783
- Aircraft time: 12,283 hours, 1,873 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: 186010221
- Part serial: NSN
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAJOR REPAIR LIGHTNING STRIKE ON LH UPPER VERTICAL STAB PANEL  COMPLETED ALL STEPS OF EO 88253 AS REQUIRED THIS ACTION CLOSES BAR CODE T3F18E0033LSN
